# SDR AALA202306264457

- Difficulty date: June 12, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N930NN
- Make and model: Boeing 737823
- Aircraft serial: 33487
- Aircraft time: 28,967 hours, 12,342 cycles
- System (JASC): 2330 · Entertainment System
- Part: Power Port
- Part number: 12998403040806
- Condition: Crushed
- Location: Zone 200 - Fuse
- Component: Seat
- Component part number: 1072004001AM13
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ELECTRICAL BURNING SMELL AT ROWS 10-11. MAINTENANCE FOUND POWER PORT BOX AT SEAT 10ABC CRUSHED. **SUPPLEMENTAL REPORT FOR AALA202306134457: REPLACED SEAT ROW 10ABC PER AMM 25-22-00.** (CLOSED)
